# SDR 20000518SH015

- Difficulty date: February 11, 2000
- Submitted: May 18, 2000
- Operation: General aviation
- Aircraft: N2312V
- Make and model: Cessna 206H
- Aircraft serial: 20608046
- Engine: Lyc IO540AC1A5
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Shorted
- Location: Ignition Switch
- Part time: 62 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SPARKS COMING FROM UNDER THE INSTRUMENT PANEL UPON ENERGIZING THE IGNITION SWITCH.  UPON FURTHER INVESTIGATION, FOUND THE WIRE BUNDLE FOR THE CIRCUIT BREAKERS ADJACENT TO THE IGNITION SWITCH WAS TOO LONG AND A WIRE IN THE BUNDLE HAD CHAFED ON AN IGNTION SWITCH POLE EVENTUALLY ARCING.  WIRE BUNDLE WAS RE-SECURED.  OTHER FLEET AIRCRAFT OF SAME MODEL REVEALED ONE OTHER AIRCRAFT WITH THE IDENTICAL PROBLEM, WHICH HAD NOT CHAFED THROUGH.  (X)
